# SDR SWAA2022032173452

- Difficulty date: February 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT ANGLE IN ACB BS 947 RBL 22.5; WL 179.8 / [01] REMOVED BULKHEAD TO FLOOR SUPPORT ANGLE AT AFT CARGO BAY BS 947 ;RBL 22.5 ; WL 179.8 AND EVALUATED DAMAGE BULKHEAD SUPPORT ANGLE NOT FOUND ALLOWABLE DAMAGE LIMITS ON SRM; WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-40-02 AND 51-10-02 PAR. 9;[02] RECEIVED NEW BULKHEAD SUPPORT ANGLE P/N:149A8118-28 ; LOT : 1470327-1 AND LOCATED AND DRILLED AT AFT CARGO BAY BS 947 ;RBL 22.5 ; WL 179.8 IAW SRM 51-40-05. REQUES OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION # 2; OK TO INSTALL;[04] INSTALLED NEW BULKHEAD SUPPORT ANGLE AT BS 947.5; RBL 22.5; WL 179.8 IAW SRM 51-40-02-0G-0 AND DWG 149A8118;ID:0016; REV:-; DWG 149A8117;ID:0003; REV:-;[05] RII INSPECTED ACTION 4;[06] INSPECTION COMPLETE
